Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 54653, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/54653

The equivalence between the Mann and Ishikawa iterations dealing with generalized contractions

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Tiberiu Popoviciu, P.O. Box 68-1, Cluj-Napoca 400110, Romania

Received 25 January 2006; Revised 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, no. 1, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. E. Rhoades, “Convergence of an Ishikawa-type iteration scheme for a generalized contraction,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 350–355, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. E. Rhoades and Ş. M. Şoltuz, “On the equivalence of Mann and Ishikawa iteration methods,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 7, pp. 451–459, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. E. Rhoades and Ş. M. Şoltuz, “The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 681–688, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. E. Rhoades and Ş. M. Şoltuz, “The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2645–2651, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. E. Rhoades and Ş. M. Şoltuz, “The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 266–278, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. E. Rhoades and Ş. M. Şoltuz, “The equivalence of Mann iteration and Ishikawa iteration for a Lipschitzian ψ-uniformly pseudocontractive and ψ-uniformly accretive maps,” Tamkang Journal of Mathematics, vol. 35, no. 3, pp. 235–245, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Ş. M. Şoltuz, “The equivalence of Picard, Mann and Ishikawa iterations dealing with quasi-contractive operators,” Mathematical Communications, vol. 10, no. 1, pp. 81–88, 2005. View at Google Scholar
  10. X. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet